Volume 12, Number 2
Previous Issue Next Issue

Geng Sun

J. Comp. Math., 12 (1994), pp. 101-112.

Preview Full PDF 327 3280 Abstract

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 113-117.

Preview Full PDF 335 3311 Abstract

Xiao-Liang Cheng & Zhong-Tang Wu

J. Comp. Math., 12 (1994), pp. 118-122.

Preview Full PDF 320 3207 Abstract

Ying-Guang Shi

J. Comp. Math., 12 (1994), pp. 123-131.

Preview Full PDF 321 3224 Abstract

Jin-Sheng Gu & Xian-Cheng Hu

J. Comp. Math., 12 (1994), pp. 132-137.

Preview Full PDF 315 3361 Abstract

Fa-Lai Chen & Jernej Kozak

J. Comp. Math., 12 (1994), pp. 138-146.

Preview Full PDF 331 3218 Abstract

Huo-De Han

J. Comp. Math., 12 (1994), pp. 147-162.

Preview Full PDF 322 3232 Abstract

Zheng-Jun Zhang, Zi-Qiang Yang & Chun-Ming Zhang

J. Comp. Math., 12 (1994), pp. 163-172.

Preview Full PDF 331 3302 Abstract

Ben-Yu Guo & Jia-Dong Zheng

J. Comp. Math., 12 (1994), pp. 173-184.

Preview Full PDF 325 3275 Abstract

Jin-Xi Zhao

J. Comp. Math., 12 (1994), pp. 185-194.

Preview Full PDF 330 3274 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard